Syndol Tablets - 10 Tablet Pack

£3.99
In stock
SKU
5000283658245
Syndol Tablets are for the short term treatment of acute moderate pain, which is not relieved by paracetamol, ibuprofen or aspirin alone, such as headache, tension headache, migraine, neuralgia, toothache, dysmenorrhoea, muscular and rheumatic aches and pains and post-operative analgesia following surgical or dental procedures.

Syndol Tablets are for the short term treatment of acute moderate pain, which is not relieved by paracetamol, ibuprofen or aspirin alone, such as headache, tension headache, migraine, neuralgia, toothache, dysmenorrhoea, muscular and rheumatic aches and pains and post-operative analgesia following surgical or dental procedures.

How to use Syndol Tablets

Do not take Syndol for more than 3 days. If you need to use this medicine for more than three days you must speak to your doctor or pharmacist.

This medicine contains codeine and can cause addiction if you take it continuously for more than three days.

When you stop taking it you may get withdrawal symptoms. You should talk to your doctor or pharmacist if you think you are suffering from withdrawal symptoms.

Do not take less than four hours after taking other painkillers.

Adults: Take 1 or 2 tablets every 4 to 6 hours as needed for relief. Do not exceed 8 tablets in a 24 hour period.

Children aged 16 to 18 years: Take 1 or 2 tablets every 6 hours, as needed for relief. Do not exceed 8 tablets in a 24 hour period.

Children aged 12 to 15 years: Take 1 tablet every 6 hours as needed for relief. Do not exceed 4 tablets in a 24 hour period.

Children under 12 years: Syndol should not be taken by children below the age of 12, due to the risk of severe breathing problems.

Ingredients

Each film-coated Syndol tablet contains 450mg Paracetamol, 10mg Codeine Phosphate, 5mg Doxylamine Succinate and 30mg Caffeine.

It also contains Sunset Yellow (E110), Quinoline Yellow (E104) and Lactose.

Hazards & Cautions

Keep out of the sight and reach of children.

Do not give to children under 12 years.

If you need to take this medicine continuously for more than three days you should see your doctor or pharmacist.

This medicine contains Codeine which can cause addiction if you take it continuously for more than three days. If you take this medicine for headaches for more than three days it can make them worse.

This medicine can make you feel sleepy. Do not drive while taking this medicine until you know how it makes you feel. Avoid alcoholic drink.

Do not take anything else containing paracetamol while taking this medicine.

Talk to a doctor at once if you take too much of this medicine, even if you feel well.

Write Your Own Review
You're reviewing:Syndol Tablets - 10 Tablet Pack
Your Rating
Copyright © Reach Pharmacy. All rights reserved.